Stadol Abuse Withdrawal
When Stadol has been used for a considerable period, the person may develop a physical or psychological dependence on Stadol, and however this does not necessarily mean that the person is addicted to Stadol.
Dependence on a drug is a normal physiological occurrence and occurs because the body gets used to the drug and allows it to substitute performance of various activities. When a person is not able to get the drug, they may very well develop withdrawal symptoms.
Withdrawal refers to the process the body undergoes when they stop using a drug. The withdrawal symptoms are usually opposite of the effect that the drug should have on the body. The longer the person has been using the drug or if high doses have been ingested, the worse the withdrawal symptoms will be, however the symptoms normally occur about twelve hours from the time the last dose was ingested.
The physical withdrawal symptoms of Stadol use are usually the most severe, initially, the user will experience chills and tremors in the body, their joints will develop aches and pains that never seem to go way.
Aches and pains are also one of the first signs of an addiction to Stadol, the user may also develop tremors particularly in the legs and their skin may also become very sensitive.
The respiratory system of an addict will become so greatly depressed that the user will have difficulty breathing and this is one of the most common causes of death in abusers of Stadol.
It is also likely that the addict will develop psychological problems when they are unable to take the drug, these will include agitation and anxiety, which will then lead to a lack of coordination, confusion and paranoia in later stages.
Hallucinations are another common side effect and can be either auditory or visual, a person may talk to invisible items or be seen covering their eyes and ears to prevent themselves from seeing or hearing the hallucinations.
Symptoms of Withdrawing from Stadol
- Migraine like headaches
- Loss of appetite